Edge-disjoint 1-factors in powers of connected graphs

Ladislav Nebeský

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 4, page 499-505
  • ISSN: 0011-4642

How to cite

top

Nebeský, Ladislav. "Edge-disjoint 1-factors in powers of connected graphs." Czechoslovak Mathematical Journal 34.4 (1984): 499-505. <http://eudml.org/doc/13475>.

@article{Nebeský1984,
author = {Nebeský, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {mutually edge-disjoint 1-factors},
language = {eng},
number = {4},
pages = {499-505},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Edge-disjoint 1-factors in powers of connected graphs},
url = {http://eudml.org/doc/13475},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Nebeský, Ladislav
TI - Edge-disjoint 1-factors in powers of connected graphs
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 4
SP - 499
EP - 505
LA - eng
KW - mutually edge-disjoint 1-factors
UR - http://eudml.org/doc/13475
ER -

References

top
  1. M. Behzad G. Chartrand, and L. Lesniak-Foster, Graphs & Digraphs, Prindle, Weber & Schmidt, Boston 1979. (1979) Zbl0403.05027MR0525578
  2. С Berge, Graphs and Hypergraphs, North-Holland, Amsterdam, London 1973. (1973) Zbl0254.05101
  3. G. Chartrand A. D. Polimeni, and M. J. Stewart, 10.1016/1385-7258(73)90007-3, Indag. Math. 35 (1973), 228-232. (1973) Zbl0262.05130MR0321809DOI10.1016/1385-7258(73)90007-3
  4. F. Harary, Graph Theory, Addison-Wesley, Reading (Mass.) 1969. (1969) Zbl0196.27202MR0256911
  5. L. Nebesky, On the existence of a 3-factor in the fourth power of a graph, Časopis pěst. mat. 105 (1980), 204-207. (1980) Zbl0433.05046MR0573113
  6. L. Nebeský, E. Wisztová, Regular factors in powers of connected graphs, Časopis pěst. mat. 106 (1981), 52-57. (1981) Zbl0464.05047MR0613706
  7. M. Sekanina, On an ordering of the set of vertices of a connected graph, Publ. Sci. Univ. Brno 142 (1960), 137-142. (1960) Zbl0118.18903MR0140095
  8. D. P. Sumner, Graphs with l-factors, Proc. Amer. Math. Soc. 42 (1974), 8-12. (1974) Zbl0293.05157MR0323648

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.